# SDR 2012FA0000701

- Difficulty date: October 17, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N810BW
- Make and model: Cessna 402C
- Aircraft serial: 402C0279
- Aircraft time: 16,340 hours
- Engine: Cont TSIO520*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 08113509
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NEW ACFT CONFORMITY INSPECTION, IT WAS NOTED THAT THE LT UPPER FORWARD FUSELAGE FITTING WAS CORRODED.  THE DETERMINED CORRECTIVE ACTION WAS TO REMOVE AND REPLACE WITH NEW PART. REPAIRS ARE ONGOING.
